# SDR 07FDEA01196

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 870-960 RBL 45 HAS SEVERAL AREA'S OF CORROSION. REMOVED SEAT TRACK AND FLOATING TRACK IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM MAE TRAVELER T7/667877, MATERIAL 60-6549/24, BATCH NR 866725.  INSTALLED NEW SEAT TRACK AND FLOATING TRACK IAW 51-30-2.
